# SDR GTIA021261

- Difficulty date: November 24, 2002
- Submitted: February 11, 2003
- Operation: Air carrier
- Aircraft: N812NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48021
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND DORSAL FIN INBOARD LEFT, RIGHT ANGLE ATTACH IS CRACKED.  REMOVED LEFT AND RIGHT FIN INBOARD ATTACH ANGLES.  LOCATED AND DRILLED LEFT INBOARD FIN ANGLE.  LOCATED AND DRILLED LEFT OUTBOARD ATTACH ANGLE.  LOCATED AND DRILLED RIGHT INBOARD FIN ANGLE AND RIGHT OUTBOARD ATTACH ANGLE.  INSTALLED LEFT OUTBOARD ANGLE, OUTBOARD ANGLE, DORSAL FIN GUSSET, AND PANEL FILLER.  INSTALLED RIGHT, OUTBOARD ANGLE, INBOARD ANGLE, DORSAL FIN GUSSET AND PANEL FILLER.  (M)
